# SDR HNAA2014032100100

- Difficulty date: March 21, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 53,487 hours, 59,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: JAX008
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DS3, DS4 AND FORWARD EXIT AFT 2 IS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY IAW AMM 33-52-00 AT PS1.  OPS CHECKED GOOD.
